Histaclear 10mg Tablets 30s

NZD$19.99
In stock
SKU
B110
Histaclear tablets provide non-drowsy allergy relief. Buy these hayfever tablets online here.
 
Description
 
Histaclear contains an antihistamine or anti-allergic used to treat hayfever and other allergic conditions. It is fast-acting, usually within 10-20 minutes after taking it, non-sedating and its effects last for 24 hours, so you only need to take it once a day. 
 
Before Using: 
 
When you must not take it – Do not take Histaclear if you have an allergy to any of the following: · any medicine containing cetirizine · hydroxyzine (another antihistamine related to cetirizine) · any of the ingredients listed at the end of this information. Symptoms of an allergic reaction to Histaclear may include shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue or other parts of the body; rash, itching or hives on the skin. Do not use Histaclear in children less than 1 year of age. Talk to your pharmacist or doctor if you are not sure whether you should take this medicine. 
 
Before you take it:
 
Tell your pharmacist or doctor if: · You are allergic to any other medicines, foods, preservatives or dyes · You have epilepsy (fits/seizures/convulsions) · You have kidney problems · You have any other medical conditions · You are pregnant, plan to become pregnant, or are breastfeeding. Your pharmacist or doctor can discuss with you the risks and benefits involved. If you have not told your pharmacist or doctor about any of the above, tell them before you take Histaclear . 
 
Taking other medicines:
 
If you are taking any other medicines, including any you get without a prescription from a pharmacy, supermarket or health food shop, talk to your pharmacist or doctor. 
 
How to Use: 
 
Adults and children over 6 years of age – The usual daily dose is one tablet (10mg) as a single dose. Children 1 - 6 years - 5mg as a single dose. In children over 6 years of age, the daily dose of 10mg is given as a single or divided dose, due to the effects of Histaclear not lasting as long in children. Individuals will vary in their response to medicines and this applies to Histaclear also. 
 
While You Are Using: 
 
If you forget a dose – If you forget to take a dose of Histaclear, take it as soon as you remember but wait at least 12 hours before taking the next dose. Do not take more than one dose at a time to make up for missed doses. Taking your medicine at the same time each day may help you to remember to take it regularly. If you have trouble remembering to take your medicine, ask your pharmacist for some hints. Tell all doctors, dentists and pharmacists who are treating you that you are taking Histaclear. Tell your doctor or pharmacist if you become pregnant while you are taking Histaclear. Do not give Histaclear to anyone else, even if their symptoms seem similar to yours. Do not use Histaclear to treat any other complaints unless your doctor tells you to. Although this medicine is unlikely to affect the ability to drive or operate machinery, a few people may be impaired and care should be taken. If you feel drowsy after taking Histaclear be cautious about driving or operating machinery for 8 hours. In such cases it may be best to take Histaclear before you go to bed at night and / or take half the recommended daily dose. Adverse Effects Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking Histaclear . All medicines can have some unwanted effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects. Tell your pharmacist or doctor if you notice any of the following and they worry you: · drowsiness · headache · dry mouth · tiredness · nausea · dizziness. These are the more common side effects of Histaclear . They are usually mild and tend to wear off as treatment continues. Tell your doctor immediately if you notice any of the following: · swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing · asthma, wheezing, shortness of breath · sudden or severe itching, skin rash, hives · fast or irregular heart beat. These side effects are usually rare but can be serious and need urgent medical attention. The list of side effects mentioned above is not complete. If you should suffer from any of these side effects or any other undesired effect please tell your pharmacist or doctor. Do not be alarmed by this list of possible side effects. You may not experience any of them. 
 
After Using: 
 
Do not take this medicine after the expiry date shown on the pack or if the packaging shows signs of tampering. Store below 30°C. Keep out of reach of children. Avoid exposure to heat, moisture and light. Keep your Histaclear tablets in the blister pack until it is time to take them. Do not store Histaclear, or any other medicine, in the car, in the bathroom or near a sink. 
 
Write Your Own Review
You're reviewing:Histaclear 10mg Tablets 30s
Your Rating